# SDR USAA2010070291323

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 53,207 hours, 36,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK ON FUSELAGE SKIN BETWEEN BS 727D TO BS 727E, S24R.  REPAIRED FUSELAGE SKIN BETWEEN BS 727D TO BS 727E, S24R IAW B737 SRM 53-00-1 REPAIR 31.
